# SDR DALA2022091306083

- Difficulty date: September 11, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,034 hours, 38,120 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 CRACKS FOUND (2EA) ON RH FRAME BTW BS 1640 AND S-14R. LOCATED AT 4 AND BTW 9-10 CLOCK POS. CONTACT LIAISON ENGINEERING FOR REPAIR INSTRUCTIONS. REPAIR MUST BE COMPLETED PRIOR TO FURTHER FLIGHT. IN REF TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00259: FRAME BTW BS 1640 AND S-14R. LOCATED AT 4 AND BTW 9-10 CLOCK WAS REPAIRED PER ER/A 601329-14AD REV. ORIGINAL SECTION I: (PERMANENT REPAIR). (2404334)
